Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Abstracts of Papers: Algebra and theory of numbers


Journal: Bull. Amer. Math. Soc. 47 (1941), 553-555
DOI: https://doi.org/10.1090/S0002-9904-1941-07488-4
This work is cited by: Bull. Amer. Math. Soc., Volume 48, Number 8 (1942), 567--574
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1941-07488-4